# SDR 06FDEA2672

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME AT BS 1148 STRINGER 25R.  REMOVED DAMAGED AND REPAIR FRAME PER SRM 51-40-3.
